# SDR REXA2021062400454

- Difficulty date: June 21, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,805 hours, 30,237 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1020456
- Condition: Corroded
- Location: Rws 48.6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE CORROSION ON RH WING BATT RIB WEB W.S 48.60.  REPAIRED R/H BATT RIB @ WS 48.60 IAW EA # CRJ257-11783.
